# SDR DALA2019090305139

- Difficulty date: September 1, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 86,525 hours, 10,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7007, L/P 1250584) EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:904 / ACARS TEXT: FRC 335102904 / INTERIOR. REPLACED MISSING EMERGENCY EXIT LENS COVER IN CREW REST AREA PER CMM 33-21-89. OPS CHECK GOOD.
